# SDR FDEA201411223859

- Difficulty date: November 22, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 25,174 hours, 13,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40  CRACKED.   EA 6-5710-T0313842.  MAJOR REPAIR IAW GMM 6-2-100.
